#### Participant Agenda:

Colorado Health Innovation Community (CHIC) Kickoff Webinar September 3, 2019 @ 12pm-1pm MDT

Date / Start and End Time	Location / Call-in Information		
Sept 3, 2019 @ 11a-12p PDT / 12p-1p MDT (60 min)	Zoom Link   Call-In: 408-638-0968   Meeting ID: 714-180-614		
People			
<ul> <li>CCI Team (Veenu Aulakh, Ray Pedden, Juliane Tomlin)</li> <li>Pete Leibig (Safety Net Leader Partner)</li> <li>Christi Zuber (Aspen Labs, Innovation Partner)</li> </ul>	<ul> <li>CHIC Grantees:</li> <li>Clinica Family Health</li> <li>Every Child Pediatrics</li> <li>Jefferson Center for Mental Health</li> <li>Melissa Memorial Hospital</li> <li>Mental Health Center of Denver</li> <li>STRIDE Community Health Center</li> <li>Solvista Health</li> </ul>		
Situation			

#### Situation

- This will be our second monthly webinar for CHIC hubs. We will have just finished site visits to see each CHIC team and will have just introduced CHIC team leaders to Human Centered Design and what they can expect for upcoming Catalyst Training, starting in October.
- This is our second opportunity to showcase one of our grantee's work on our prioritized areas (this spotlight will focus on SDOH), and give the community a chance to begin learning from one another.

#### Participant Objectives: By the end of this meeting, participants will have...

- **Shared** your insights from Wednesday's Catalyst for Leaders Training
- Learned about early themes from August Site Visits
- Learned about how Clinica Family Health has partnered locally to support improved health, social, and mental health outcomes for children age 0-3 and their families; Discussed how lessons learned might translate to your organization's work and goals



# Participant Agenda:

Colorado Health Innovation Community (CHIC) Kickoff Webinar September 3, 2019 @ 12pm-1pm MDT

Time	By the end of this section, participants will have	Who
12:00-12:05 (5 min)	WELCOME!  Connected to who is on the phone and what we hope to accomplish today.	Juliane
12:05-12:20 (15 min)	RECAP SINCE OUR LAST WEBINAR  -CATALYST TRAINING REFLECTIONS: Shared your insights from Wednesday's Catalyst for Leaders Training  -SITE VISITS: Learned about early themes from August Site Visits	Juliane Veenu
12:20-12:50 (30 min)	<ul> <li>CHIC SPOTLIGHT: INTEGRATING FOR EQUITY WITH CLINICA FAMILY HEALTH</li> <li>Learned about how Clinica Family Health has partnered locally to support improved health, social, and mental health outcomes for children age 0-3 and their families;</li> <li>Discussed how lessons learned might translate to your organization's work and goals</li> </ul>	Simon Smith Ben Schmudlach
12:50-1:00 (10 min)	QUESTIONS / WRAP UP / NEXT STEPS	Juliane

## **Upcoming Dates:**

- SEPTEMBER: 30 MIN CHECK-IN CALLS (CCI WILL REACH OUT TO SCHEDULE WITH YOUR TEAM LEAD)
- SEPT 6: <OPTIONAL> CA HUBS LEARNING COMMUNITY CALL (CASE STUDY Q&A: ONEDEGREE)
- SEPT 13: <OPTIONAL> RAVEN E-LEARNING WEBINAR (TAKING SDOH EFFORTS TO THE NEXT LEVEL APPLYING PREDICTIVE ANALYTICS.)
- OCTOBER 23: 1ST ECOSYSTEM EVENT
- CATALYST TRAININGS (OCT 24-25, DEC 3-4, FEB 11-12 NOTE NEW DATE FOR TRAINING #3)



#### Participant Agenda:

Colorado Health Innovation Community (CHIC) Kickoff Webinar September 3, 2019 @ 12pm-1pm MDT

### Appendix:

## **CHIC Focus Areas** (From June 19 Co-Design Meeting)

- Supporting patients beyond the walls of the clinic (virtually), where they need the care (16)
- Social Determinants of Health data as relates to risk & needs of patients (14)
- Pre-visit preparation doing things before visit to make visits work better (13)
- Efficiency of patient interaction (from arrival to discharge) delivering care and moving through workflows (13)

